# SDR FDEA201910042436

- Difficulty date: October 4, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT INBOARD LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT INBOARD LUG   HOLE BORE (G AND F HOLE ) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND E.A. # : 1-5750-T0325158 B PART 2 STEP 2A AND STEP 2B, TITLE : WINGS- FLIGHT   SURFACES- LH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57501749 FOR   WORK DETAILS.
